# SDR SWIA200515832

- Difficulty date: November 6, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 10,811 hours, 8,476 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D1009
- Part serial: 1391B
- Condition: Malfunctioned
- Location: Flaps
- Part time: 10,766 hours, 8,450 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTED FLAPS FROM 0 DEGREES TO 8 DEGREES, RECEIVED "FLAPS FAIL" CAUTION MESSAGE.  REPLACED SAME BRAKE POSITION SENSOR.  OPERATIONAL  CHECK GOOD IAW MM27-51-00.
